# SDR UPS07549851

- Difficulty date: May 9, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 24,307 hours, 16,714 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON AFT BULKHEAD RIGHT LOWER, OUTER SURFACE CHAFED.  BULKHEAD MILL AND NDT WERE DONE REF TRAV T7/679867.  START .200 REMOVED .041 REMAINING .159X 1.25W X2.1L.  SHOT PEENED REWORKED AREA PER SOPM 20-10-03, FINISHED REWORKED AREA PER SOPOM 20-43-03 AND PRELIMINARY 2 EA 757-5453-27-A1670.  GUSSETS WERE FABED REF TRAV T7/680705, FILLER WAS FABED REF TRAV T7/680703.
